Bulletin of the American Mathematical Society

A new congruence property of Ramanujan's function $\tau \left( n \right)$

R. P. Bambah and S. Chowla

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 53, Number 8 (1947), 768-769.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510983

Mathematical Reviews number (MathSciNet)
MR0021555

Zentralblatt MATH identifier
0032.26704

Citation

Bambah, R. P.; Chowla, S. A new congruence property of Ramanujan's function $\tau \left( n \right)$. Bull. Amer. Math. Soc. 53 (1947), no. 8, 768--769. https://projecteuclid.org/euclid.bams/1183510983


Export citation